# SDR USAA990201

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Damaged
- Location: Cargo Doorway
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND SMALL HOLE IN AFT CARGO DOOR JAMB WEB JUST ABOVE 29 RIGHT. REMOVED DAMAGED SECTION OF WEB, MANUFACTURED NEW WEB PIECE FROM C/C 109-5712. MADE SPLICES FROM 7075-T6 .050 INCH AND INSTALLED PER EA NR 51599.  (M)
